# SDR GLBA20111028F

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,530 hours, 38,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A BURNED RUBBER ODOR IN COCKPIT.  MX INSPECTED AND FOUND NO ODORS IN THE COCKPIT OR CABIN, INSPECTED WINDSHIELD HEAT SYS, NO DEFECTS FOUND, RAN ACFT, NO DEFECTS FOUND, OK FOR SERVICE.
